MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENLIGHT XPS?; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION GREENLIGHT XPS?; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-0210S-GZ0
Medical Device Problem Codes Nonstandard Device (1420); Failure to Power Up (1476); Power Problem (3010); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure, the console displayed error code 213 (laser power supply off setpoint) after 30 minutes of use.When "clear problem" was pressed, the power shut off and the console would not start up afterward.Restarting from the breaker did not change the situation.There was a slight unusual odor was also noted.The procedure was complete using a non bsc product.There were no patient complications.A field service engineer (fse) was dispatched and serviced the console at the facility.During evaluation of the console, a burning smell was detected; therefore, reportability criteria is met based on this finding.
 
Additional Manufacturer Narrative
The console was field service at the user's facility.The console was inspected and it was found that there was a burnt smell coming from the console.It was identified that the voltage selection board (vsb) was burn and there was an electrical fault with the laser power supply (lps).The vsb and lps were replaced and the console was calibrated.After replacing the vsb and lsp the issue was resolved, as result, the console was within specification and functioning as intended.In addition, the vsb and lps were returned to our post market quality assurance laboratory for analysis.Visual inspection identified that the lps was in good condition, however, the vsb presente a blown capacitor and burn marks on the board.Also, functional testing identified that the lps would not power on.Service history record review was performed, and it was identified that this console was installed on (b)(6) 2025.The console was last serviced on (b)(6) 2025.The console was fully functional until the reported event date of (b)(6) 2025.A review of the device instructions for use (ifu) was completed, there were no issues with the translation, wording or graphics.There was no evidence that the device was not used in accordance with the ifu.A risk review was completed and confirmed that the event of device displays 213 lps off setpoint, unexpected shutdown and failure to power-up were defined in the risk documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on investigation findings, an investigation conclusion code of cause traced to component failure was assigned to this investigation.Based on all information available, due to the identified burnt smell encountered during repair services of the console this event meets reporting criteria.

Brand Name
GREENLIGHT XPS?
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24974810
Report Number2124215-2026-22244
Device Sequence Number4954863
Product Code GEX
UDI-Device Identifier08714729979173
UDI-Public(01)08714729979173(10)XPS61205
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-0210S-GZ0
Device Catalogue Number0010-0210S-GZ0
Device Lot NumberXPS61205
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown